Previous |  Up |  Next


Title: Note on functions satisfying the integral Hölder condition (English)
Author: Král, Josef, Jr.
Language: English
Journal: Mathematica Bohemica
ISSN: 0862-7959 (print)
ISSN: 2464-7136 (online)
Volume: 121
Issue: 3
Year: 1996
Pages: 263-268
Summary lang: English
Category: math
Summary: Given a modulus of continuity $\omega$ and $q \in[1, \infty[ $ then $H_q^\omega$ denotes the space of all functions $f$ with the period $1$ on $\R$ that are locally integrable in power $q$ and whose integral modulus of continuity of power $q$ (see(1)) is majorized by a multiple of $ \omega$. The moduli of continuity $ \omega$ are characterized for which $H_q^\omega$ contains "many" functions with infinite "essential" variation on an interval of length $1$. (English)
Keyword: integral modulus of continuity
Keyword: variation of a function
MSC: 26A15
MSC: 26A16
MSC: 26A45
idZBL: Zbl 0863.26006
idMR: MR1419879
DOI: 10.21136/MB.1996.125989
Date available: 2009-09-24T21:19:18Z
Last updated: 2020-07-29
Stable URL:
Reference: [1] O. Kováčik: A necessary condition of embedding of $H_p^{\omega}$ into the space of functions with bounded variations.Izvestija vysšich učebnych zaveděnij Matematika 10 (1983), 26-28. (In Russian.)
Reference: [2] W. Orlicz: Application of Baire's category method to certain problems of mathematical analysis.Wiadomości Matematyczne XXIV (1982), 1-15. (In Polish.) MR 0705608
Reference: [3] J. C. Oxtoby: Mass und Kategorie.Springeг-Verlag, 1971. Zbl 0217.09202, MR 0393404
Reference: [4] A. F. Timan: Theory of Approximation of function of Real Variable.Moskva, 1960. (In Russian.)
Reference: [5] G. H. Hardy J. E. Littlewood: Some properties of fractional integrals I, II.Math. Z. 27 (1928), 565-606; З4 (1932), 403-439. MR 1544927


Files Size Format View
MathBohem_121-1996-3_3.pdf 468.1Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo